MathSciNet Relay Station
MathSciNet bibliographic data
MR1711971 60H10 (62P05)
Grigelionis, B. Processes of Meixner type. Liet. Mat. Rink. 39 (1999), no. 1, 40--51; translation in Lithuanian Math. J. 39 (1999), no. 1, 33–41
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement